Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 02, 2014, 01:04:21 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 640777
  • Total Topics: 48673
  • Online Today: 247
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Recent Posts

Pages: 1 [2] 3 4 ... 10
11
But les français must live under an insufferable socialist regime that constrains both personal freedom and the economy. Un vrai couchemar!
http://www.youtube.com/watch?v=6UwQ2fyEgzo


And then there's hell on earth Norway
http://www.youtube.com/watch?v=k4L6-0WRfSA
12
I Just Tested Poz / Re: A new challenge in life
« Last post by zach on Today at 11:39:15 AM »
only speaking of my own experience

atripla works amazingly well

it also can have some pretty serious CNS side effects... if you are having issues with depression and suicidal ideation... that may be the red flag warning

specifically, the sustiva (efavirenz) component of atripla is the bad actor

tell the doctor, there are other med options

btw, welcome, don't think i've seen you in here before
13
I Just Tested Poz / Re: A new challenge in life
« Last post by xinyuan on Today at 11:38:36 AM »
Sorry about the diagnosis, but welcome.

Psychiatrists and psychologists should be bound by the same privacy standards as medical doctors.

So, what's the reason for not seeing one? If it's the mental health stigma, we all have got a far bigger stigma to handle. Getting depressed is a normal reaction, and we all go back into it every now and then.

But if you're getting suicidal, that's dangerous in multiple ways. I was passively suicidal myself after my diagnosis. Ended up seeing a psychologist for almost a year and doing considerably better. He was an immense help. I would personally recommend one early on.

Of course, do make sure your meds aren't contributing to the depression.
14
http://www.nj.com/education/2013/12/new_rules_require_veteran_nurs.html


n 2010, the Institute of Medicine shook up the nursing field when it called for 80 percent of all nurses to hold bachelor’s degrees by 2020. The experts pointed to studies that show patients get better care in hospitals where the majority of nurses have higher-level academic degrees.

"As BSN rates go up, patient outcomes improve," Saffer said.



15
Living With HIV / Anyone been to Myanmar?
« Last post by wanderer37 on Today at 11:36:35 AM »
Supposed to be heading there in a couple of weeks. Anyone (maybe some of the Thailand based members) been? If so was it all OK taking meds through the airport , customs etc? Overall looking forward to the trip so if anyone who has been has any advice it would be appreciated  ;D
16
I Just Tested Poz / Re: A new challenge in life
« Last post by wolfter on Today at 11:36:03 AM »
Here is an excellent thread that details many of our issues with the components of Atripla.  I'm sure you'll be receiving lots of suggestions but meanwhile, this might be of some use to see our experiences

http://forums.poz.com/index.php?topic=47901.100

I have that bookmarked as it's that important.

take care and stay on top of this issue
greg
17
It's crazy that we allow people with a two year degree to administer medication.   

Really????  Even LPN's administer medication.  Nurses (even LPNs) are capable of reading and comprehending doctors' orders.

All levels of nursing care are needed and the cost would become ridiculous if all nursing staff are required to have a BSN.  Why not require them to all become nurse practioners?

Sorry to the OP for going off topic. 
18
I Just Tested Poz / Re: A new challenge in life
« Last post by cupidsbwter on Today at 11:31:46 AM »
Thanks wolfie.
Today depression is back. I just cant see positive things in my life. I do understand that this is mostly drug induced, but small incidents which makes me sad just gets blown up and i easliy slip into depression.
How are others coping on atripla and being poz?
19
Off Topic Forum / Re: Happy days are here again.
« Last post by wolfter on Today at 11:23:49 AM »
Thanks all.  I also noticed I meant to type "gut wrenching" and not gun wrenching.   :)

And, I've already made the decision that this is the person I want to spend the rest of my life with.

To top it off, I rec'd a friend request from his dearest sister.  She sent me the longest, sweetest PM imaginable.  She's not sure what I'm doing to her brother, but she hasn't witnessed this kind of happiness in a long time.  And to read that she thought we should have always been together was heart warming.

20
ritonavir=norvir and is a protease inhibitor

hang in there weasel... sucks feeling like a guinea pig. hopefully they get you dialed in on a tolerable regimen and you coast another ten years with minimal side effects

meds... smh, fuck em

Yea but norvir is usually used as a booster for another pi and not used on its own usually. 
Pages: 1 [2] 3 4 ... 10

Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.